MathSciNet Relay Station
MathSciNet bibliographic data
MR2883901 42B35 (46E35)
Lin, Haibo; Nakai, Eiichi; Yang, Dachun Boundedness of Lusin-area and $g_\lambda^*$ functions on localized Morrey-Campanato spaces over doubling metric measure spaces. J. Funct. Spaces Appl. 9 (2011), no. 3, 245–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement